# SDR DXTA2024123001719

- Difficulty date: December 26, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N856QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000109
- Aircraft time: 1,056 hours, 668 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 009319
- Condition: No Test
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, WE SWITCHED PAX SAFETY SWITCH TO THE ON POSITION AND NOTICED NONE OF THE EMER LIGHTS ILLUMINATED.   AFTER THE FLIGHT, WE POWERED DOWN AND CHECKED THE EMER LIGHTS LIKE NORMAL, AND THE LIGHTS DID NOT ILLUMINATE WHEN THE EMER LIGHT SWITCH WAS SELECTED TO THE ARM POSITION WHEN THE BATTERY SWITCHES WERE IN THE OFF POSITION. CORRECTIVE ACTION: REPLACED NO1 AND NR 2 BATTERY PACKS. OPS CHECK GOOD. IAW AMM 33-50-00
